# SDR GLBA2013092600325

- Difficulty date: September 26, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,185 hours, 43,795 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 1291700443
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND DAMAGE ON THE BOTTOM SIDE OF THE WING TIP, APPROXIMENTLY 3 INCHES FROM WING TIP,  DAMAGE DOES NOT APPEAR TO PENATRATE HONEYCOMB.    REPLACED THE LT WING TIP ASSY IAW 57-30-00.   MAJOR REPAIR.
